# SDR 9618722710

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EA
- Make and model: Boeing 727225
- Aircraft serial: 22557
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Condition: Malfunctioned
- Location: Radar Syst
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RADAR SYSTEM WAS INOPERATIVE. AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE RADAR ANTENNA, VERTICAL GYRO, AND RADAR TRANSCEIVER.  OPERATIONAL CHECK GOOD.
